MathSciNet Relay Station
MathSciNet bibliographic data
MR1973095 41A36
King, J. P. Positive linear operators which preserve $x^2$. Acta Math. Hungar. 99 (2003), no. 3, 203–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement